# SDR ASOA20161106107

- Difficulty date: November 6, 2016
- Submitted: November 6, 2016
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 25,548 hours, 24,078 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3877913
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 SEAT TRACK FROM BS 559+80 TO 559+96 IS CORRODED OUT OF LIMITS.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801 AND 53-00-49-400-801.
